# SDR UALA2009062201755

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,193 hours, 37,543 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 106106611
- Part serial: 20743
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR FAILURE.  FLIGHT DIVERTED.  FOUND METAL ON CHIP DETECTOR AND DELTA-P SWITCH WAS POPPED ON CASE DRAIN FILTER.  REPLACED NR 1 CSD, CASE DRAIN FILTER AND CSD OIL COOLER.  APU STARTED NORMAL ON MANY ATTEMPTS, ALSO STARTED ENGINES THREE TIMES AND LOADED UP GENERATOR ALL WORKS NORMAL.
